Alert archive / Alabama / Freeze Warnings in 2007

Freeze Warning 5, NWS Mobile, AL

April 7, 200710 counties in Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this freeze warning at Apr 7, 2007, 4:16 AM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Apr 7, 2007, 10:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2007, 4:16 AM CDT (09:16 UTC)
In effect from
Apr 7, 2007, 10:00 PM CDT
Expired
Apr 8, 2007, 8:39 AM CDT
In force
11 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.3 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2007-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2007-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1925 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMOB 070916
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
416 AM CDT SAT APR 7 2007

...FREEZE WARNING CANCELED FOR THIS MORNING BUT VERY COLD
TEMPERATURES IN STORE FOR THE REGION SATURDAY NIGHT...

.A COLD DOME OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION
THROUGH TONIGHT AND BRING RECORD BREAKING COLD TEMPERATURES TO THE
REGION. SUBFREEZING TEMPERATURES WILL OCCUR AT ALL AREAS NORTH OF
INTERSTATE 10...AND IN PATCHES SOUTH OF INTERSTATE 10 EXCEPT FOR
COASTAL AREAS.

ALZ051>060-MSZ067-075-076-071715-
/O.CAN.KMOB.FZ.W.0004.000000T0000Z-070407T1400Z/
/O.UPG.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/
/O.NEW.KMOB.FZ.W.0005.070408T0300Z-070408T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN
416 AM CDT SAT APR 7 2007

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SUNDAY...
...FREEZE WARNING IS CANCELLED FOR THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE FREEZE
WARNING FOR THIS MORNING AND ISSUED A NEW FREEZE WARNING FOR
TONIGHT...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SUNDAY.

A VERY UNUSUAL BLAST OF COLD AIR WILL FLOW INTO THE REGION TONIGHT
AND SMASH EXISTING RECORD LOW TEMPERATURES. TEMPERATURES WILL DROP
BELOW FREEZING AFTER 10 PM AND REMAIN BELOW FREEZING UNTIL 9 AM
SUNDAY MORNING. THESE COLD TEMPERATURES POSE A DANGER TO PEOPLE AND
PETS WITHOUT ADEQUATE PROTECTION FROM THE COLD AND SENSITIVE
VEGETATION.

A FREEZE WARNING MEANS SUB- FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

ALZ061-062-FLZ001-003-005-MSZ078-079-071715-
/O.UPG.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/
/O.NEW.KMOB.FZ.W.0005.070408T0300Z-070408T1400Z/
UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-
INLAND OKALOOSA-STONE-GEORGE-
INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WIGGINS...
LUCEDALE
416 AM CDT SAT APR 7 2007

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING
WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY.

A VERY UNUSUAL BLAST OF COLD AIR WILL FLOW INTO THE REGION TONIGHT
AND SMASH EXISTING RECORD LOW TEMPERATURES. TEMPERATURES WILL DROP
BELOW FREEZING AFTER 10 PM AND REMAIN BELOW FREEZING UNTIL 9 AM
SUNDAY MORNING. THESE COLD TEMPERATURES POSE A DANGER TO PEOPLE AND
PETS WITHOUT ADEQUATE PROTECTION FROM THE COLD AND SENSITIVE
VEGETATION.

A FREEZE WARNING MEANS SUB- FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

ALZ063-064-FLZ002-004-006-071715-
/O.NEW.KMOB.FZ.W.0005.070408T0300Z-070408T1400Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE...
FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...
PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH...
NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO
416 AM CDT SAT APR 7 2007

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SUNDAY. 

A VERY UNUSUAL BLAST OF COLD AIR WILL FLOW INTO THE REGION TONIGHT
AND SMASH EXISTING RECORD LOW TEMPERATURES. TEMPERATURES AWAY FROM
COASTAL AREAS WILL DROP BELOW FREEZING AFTER 10 PM AND REMAIN BELOW
FREEZING UNTIL 8 OR 9 AM SUNDAY MORNING.  THESE COLD TEMPERATURES
POSE A DANGER TO PEOPLE AND PETS WITHOUT ADEQUATE PROTECTION FROM THE
COLD AND SENSITIVE VEGETATION.

A FREEZE WARNING MEANS SUB- FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$
4 follow-up statements
000 
WWUS74 KMOB 071622
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1122 AM CDT SAT APR 7 2007

.A COLD DOME OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION
THROUGH TONIGHT AND BRING RECORD BREAKING COLD TEMPERATURES TO THE
REGION. SUBFREEZING TEMPERATURES WILL OCCUR AT ALL AREAS NORTH OF
INTERSTATE 10...AND IN PATCHES SOUTH OF INTERSTATE 10 EXCEPT FOR
COASTAL AREAS.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-080100-
/O.CON.KMOB.FZ.W.0005.070408T0300Z-070408T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW...
WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...
EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT...
NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
1122 AM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT SUNDAY. 

A VERY UNUSUAL BLAST OF COLD AIR WILL FLOW INTO THE REGION
TONIGHT AND SMASH EXISTING RECORD LOW TEMPERATURES. TEMPERATURES
WILL DROP BELOW FREEZING AFTER 10 PM AND REMAIN BELOW FREEZING
UNTIL 9 AM SUNDAY MORNING. THESE COLD TEMPERATURES POSE A DANGER
TO PEOPLE AND PETS WITHOUT ADEQUATE PROTECTION FROM THE COLD AND
TO SENSITIVE VEGETATION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$
000 
WWUS74 KMOB 080103
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
803 PM CDT SAT APR 7 2007

.STRONG HIGH PRESSURE FROM THE NORTHERN PROVINCES OF CANADA WILL
CONTINUE TO BRING VERY COLD AND RECORD BREAKING TEMPERATURES TO THE
CENTRAL GULF COAST REGION TONIGHT AND EARLY EASTER MORNING.
SUBFREEZING TEMPERATURES WILL OCCUR AT ALL AREAS NORTH OF INTERSTATE
10 AND SCATTERED RURAL AREAS FURTHER SOUTH EXCEPT ALONG THE
IMMEDIATE COAST.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-080915-
/O.CON.KMOB.FZ.W.0005.070408T0300Z-070408T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW...
WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...
EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT...
NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
803 PM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY. 

VERY UNSEASONABLE LIKE CONDITIONS ACROSS THE DEEP SOUTH WILL LIKELY
USHER IN RECORD LOW TEMPERATURES FOR MUCH OF THE CENTRAL GULF COAST
REGION LATE TONIGHT AND EARLY EASTER MORNING. AS A RESULT TEMPERATURES
WILL BEGIN TO DROP BELOW FREEZING AFTER 10 PM FOR MOST INLAND AREAS
WELL NORTH OF INTERSTATE 10 AND REMAINING AREAS FURTHER SOUTH...
MOSTLY NORTH OF INTERSTATE 10...AFTER MIDNIGHT TONIGHT. TEMPERATURES
WILL REMAIN BELOW FREEZING IN THESE AREAS THROUGH 900 AM EASTER
MORNING.

FREEZING TEMPERATURES CAN POSE DANGER TO PEOPLE AND PETS
WITHOUT ADEQUATE PROTECTION FROM THE COLD. SENSITIVE VEGETATION
SHOULD ALSO BE PROTECTED THROUGH SUNDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY. 

$$
000 
WWUS74 KMOB 080904
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
404 AM CDT SUN APR 8 2007

...FREEZE WARNING CANCELED FOR SOUTHEAST MISSISSIPPI...EXTREME
SOUTHWEST ALABAMA AND MUCH OF THE NORTHWEST FLORIDA PANHANDLE...

...FREEZE WARNING CONTINUES FOR SOUTH CENTRAL ALABAMA AND REMAINDER
OF SOUTHWEST ALABAMA...AND INTERIOR OKALOOSA COUNTY IN THE NORTHWEST
FLORIDA PANHANDLE...

.COLD HIGH PRESSURE BUILDS INTO THE REGION TODAY BUT CLOUD COVER HAS
PREVENTED TEMPERATURES FROM FALLING TO FREEZING ACROSS SOUTHEAST
MISSISSIPPI...EXTREME SOUTHWEST ALABAMA AND MUCH OF THE NORTHWEST
FLORIDA PANHANDLE.

ALZ052-061>064-FLZ001>004-006-MSZ067-075-076-078-079-081015-
/O.CAN.KMOB.FZ.W.0005.000000T0000Z-070408T1400Z/
WASHINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-COASTAL OKALOOSA-WAYNE-PERRY-GREENE-STONE-
GEORGE-
INCLUDING THE CITIES OF...CHATOM...MILLRY...PRICHARD...SARALAND...
BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...WRIGHT...
FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...
VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
404 AM CDT SUN APR 8 2007

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE FREEZE
WARNING. 

ABUNDANT CLOUDS HAVE PREVENTED TEMPERATURES FROM FALLING TO FREEZING
ACROSS SOUTHEAST MISSISSIPPI...EXTREME SOUTHWEST ALABAMA AND MUCH OF
THE NORTHWEST FLORIDA PANHANDLE...THUS THE FREEZE WARNING HAS BEEN
CANCELED.

$$

ALZ051-053>060-FLZ005-081400-
/O.CON.KMOB.FZ.W.0005.000000T0000Z-070408T1400Z/
CHOCTAW-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-
COVINGTON-INLAND OKALOOSA-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...JACKSON...
THOMASVILLE...GROVE HILL...CAMDEN...PINE HILL...HOMEWOOD...
MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY...
ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP...CRESTVIEW
404 AM CDT SUN APR 8 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

CLOUDS ADVANCING INTO THE REGION HAVE KEPT TEMPERATURES FROM FALLING
DURING THE OVERNIGHT HOURS. TEMPERATURES WILL DROP TO AROUND
FREEZING IN PATCHES ACROSS SOUTH CENTRAL ALABAMA AND A PORTION OF
SOUTHWEST ALABAMA...AND INTERIOR OKALOOSA COUNTY IN THE NORTHWEST
FLORIDA PANHANDLE.

FREEZING TEMPERATURES CAN POSE DANGER TO PEOPLE AND PETS WITHOUT
ADEQUATE PROTECTION FROM THE COLD. SENSITIVE VEGETATION SHOULD
ALSO BE PROTECTED THROUGH SUNDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
LIKELY.

$$
000 
WWUS74 KMOB 081339
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
839 AM CDT SUN APR 8 2007

...FREEZE WARNING CANCELLED FOR THE REMAINDER OF SOUTHWEST ALABAMA AND
THE WESTERN FLORIDA PANHANDLE...

ALZ051-053>060-FLZ005-081445-
/O.CAN.KMOB.FZ.W.0005.000000T0000Z-070408T1400Z/
CHOCTAW-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-
COVINGTON-INLAND OKALOOSA-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...JACKSON...
THOMASVILLE...GROVE HILL...CAMDEN...PINE HILL...HOMEWOOD...
MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY...
ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP...CRESTVIEW
839 AM CDT SUN APR 8 2007

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FREEZE
WARNING. 

TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS THE ENTIRE AREA...THUS
THE FREEZE WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Apr 6, 3:27 PM CDT, 12 hours 49 minutes earlier.

Area forecast discussion, Apr 6, 3:27 PM CDT, 12 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CDT FRI APR 6 2007

.SHORT TERM TONIGHT AND SATURDAY...SURFACE FRONT HAS SETTLED OVER
THE CENTRAL GULF THIS AFTERNOON. BROAD EASTERN U.S. UPPER LEVEL TROF
AND HIGH SURFACE PRESSURE BUILDING SOUTHEAST OUT OF THE CENTRAL
PLAINS AND INTO THE SOUTHERN STATES BRINGS ABOUT A CHILLY FORECAST IN
THE SHORT TERM. WE LOOK TO BE ON THE VERGE OF BEING VERY NEAR OR EVEN
BREAKING SOME RECORDS ON TONIGHTS MINS. THE CURRENT FORECAST
TEMPERATURES INDICATE DEPARTURES FROM CLIMATIC NORMALS OF SOME 15 TO
20 DEGREES BELOW WHAT WE EXPECT THIS TIME OF YEAR. QUITE A COLD SNAP.
WE MAINTAIN THE FREEZE WARNING FOR THE INTERIOR ZONES. PROTECTION
WILL BE NEEDED TO COLD SENSITIVE GARDEN VEGETABLES...SUCH AS TOMATOES
AND MANY OTHERS...AS IF LEFT UNPROTECTED WILL LIKELY RECEIVE DAMAGE.
ALTHOUGH NOT EXPECTED TO BE AS COLD ALONG THE COASTAL ZONES...IT
WOULD BE A GOOD IDEA TO CONSIDER PROTECTING PLANTS AS WELL. /10

.LONG TERM SUNDAY THROUGH FRIDAY...UNSEASONABLY COLD TEMPERATURES
CONTINUE EARLY IN THE MEDIUM RANGE. THE GFS STILL WANTS TO GEN UP A
WEAK WAVE OF FRONTAL LOW PRESSURE OVER THE WESTERN GULF SATURDAY
NIGHT. AS UPPER LEVEL ENERGY RIDES EASTWARD ACROSS THE GULF COAST
LATER THIS WEEKEND...THERE COULD BE SOME ISENTROPICALLY LIFTED
MOISTURE IN THE COOL SECTOR IN RELATION TO THE CENTRAL GULF FRONT.
WILL MAINTAIN A SLIGHTLY HIGHER CHANCE OF SOME LIGHT RAINS ALONG THE
SOUTHERN ZONES AND OFFSHORE ON SUNDAY. CLOUDS WILL LIKELY POSE SOME
CHALLENGES WITH REGARD TO LATE WEEKEND TEMPERATURES. THUS...SUNDAY
MORNING MINS COULD BE A FEW DEGREES HIGHER THAN THE MAV AND MAXES SLIGHTLY
COOLER THAN THE MAV EASTER DAY.

TEMPERATURES MODERATE THROUGH MIDWEEK AS HIGH PRESSURE BUILDS EAST
ACROSS OUR AREA. LATEST FORECASTS SUGGEST SOME UPDATES TO THE MEDIUM
RANGE PACKAGE WITH RESPECT TO TIMING OF NEXT EVENT CONCERNING SHOWERS
AND THUNDERSTORMS. WE BRING IN AN INCREASED RAIN CHANCE TUESDAY AND
CONTINUE THIS THROUGH WEDNESDAY AS LOW PRESSURE OVER THE PLAINS LIFTS
NORTHEAST ACROSS THE GREAT LAKES AND A TRAILING COLD FRONT SLIDES
SLOWLY EAST ACROSS THE SOUTHERN STATES. SINCE THIS EVENT IS SEVERAL DAYS
OUT...WILL NOT GET INTO ANY SPECIFICS ON SEVERE WEATHER POTENTIAL AS
THE TIMING AND STRENGTH OF THIS SYSTEM WILL LIKELY CHANGE IN LATER
FORECASTS...STAY TUNED. /10

&&

.MARINE...MODERATE OFFSHORE FLOW DURING THE DAYTIME AND STRONG FLOW
OVERNIGHT WILL LAST THROUGH SATURDAY. A SYSTEM DEVELOPING OVER THE
WESTERN GULF OF MEXICO EARLY SUNDAY WILL PASS SOUTH OF THE ALABAMA
AND WESTERN FLORIDA PANHANDLE COASTAL WATERS SUNDAY NIGHT...WITH A
STRONG OFFSHORE FLOW AGAIN EXPECTED SUNDAY NIGHT. ONSHORE FLOW
RETURNS EARLY IN THE WEEK AHEAD OF A DEVELOPING AREA OF LOW PRESSURE
THAT WILL SEND A COLD FRONT TOWARD THE AREA BY THE MIDDLE OF THE
WEEK.  /13

&&

.FIRE WEATHER...THE DRY AIRMASS REMAINS IN PLACE ACROSS SOUTH ALABAMA
AND THE WESTERN FLORIDA PANHANDLE THROUGH SATURDAY. LOWEST DAYTIME RELATIVE
HUMIDITIES ARE FORECAST TO BE WITHIN CRITICAL FIRE GROWTH THRESHOLDS
THROUGH THE REMAINDER OF THE DAY AND AGAIN FOR SATURDAY. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      35  56  30  55 /  00  05  10  40
PENSACOLA   39  57  34  56 /  00  05  10  40
DESTIN      42  56  38  56 /  00  05  10  40
EVERGREEN   31  53  25  56 /  00  05  05  20
WAYNESBORO  30  50  28  54 /  00  05  05  20
CAMDEN      29  52  25  56 /  00  05  05  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
     WILCOX.

     FREEZE WARNING FROM 1 AM SATURDAY TO 9 AM SATURDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...AND
     WILCOX.

     RED FLAG WARNING FROM 11 AM SATURDAY TO 7 PM SATURDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     FREEZE WATCH FROM 1 AM SUNDAY TO 8 AM SUNDAY FOR THE FOLLOWING
     ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...UPPER
     MOBILE...WASHINGTON...AND WILCOX.

FL...FREEZE WATCH FROM 1 AM SUNDAY TO 8 AM SUNDAY FOR THE FOLLOWING
     ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
     ROSA.

     RED FLAG WARNING UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     COASTAL WALTON...INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

     RED FLAG WARNING FROM 11 AM SATURDAY TO 7 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
     INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...FREEZE WARNING FROM 1 AM SATURDAY TO 9 AM SATURDAY FOR THE
     FOLLOWING ZONES: GREENE...PERRY...AND WAYNE.

     FREEZE WATCH FROM 1 AM SUNDAY TO 8 AM SUNDAY FOR THE FOLLOWING
     ZONES: GEORGE...GREENE...PERRY...STONE...AND WAYNE.

GM...SMALL CRAFT ADVISORY FROM 7 PM FRIDAY TO NOON SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
     FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Apr 6, 11:40 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
1140 PM CDT FRI APR 6 2007

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079-
071200-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
1140 PM CDT FRI APR 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT AND SATURDAY...

STRONG NORTHERLY WINDS WILL POSE A HAZARD TO SMALL CRAFT OPERATORS
ON THE COASTAL WATERS AND MOBILE BAY THROUGH NOON SATURDAY.

DUE TO LOW RELATIVE HUMIDITY AND NORTHERLY WINDS FROM 10 TO 15
MPH...THERE IS AN INCREASED RISK OF WILDFIRES ACROSS THE WESTERN
FLORIDA PANHANDLE AND ALL OF SOUTH ALABAMA ON SATURDAY.

A COLD AIRMASS WILL SETTLE OVER THE AREA TONIGHT...WITH OVERNIGHT
TEMPERATURES EXPECTED TO FALL BELOW FREEZING OVER MOST OF THE AREA
NORTH OF THE ALABAMA...FLORIDA STATE LINE. TEMPERATURES ARE EXPECTED
TO START FALLING BELOW FREEZING AFTER MIDNIGHT...AND A FREEZE
WARNING IS IN EFFECT FOR THESE AREAS UNTIL 9 AM SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY...

A COLD AIRMASS WILL CONTINUE TO BRING FREEZING TEMPERATURES TO AREA
AGAIN SATURDAY NIGHT...WITH FREEZING TEMPERATURES EXPECTED NORTH OF
INTERSTATE 10.

A STRONG NORTHERLY WIND FLOW WILL INCREASE TUESDAY AND WEDNESDAY...
CREATING HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT.

BY NEXT TUESDAY...A DEVELOPING LOW PRESSURE SYSTEM OVER THE PLAINS
WILL TRACK EAST TOWARDS THE SOUTHEASTERN STATES. AT THIS TIME...IT
APPEARS THERE WILL BE AN INCREASED RISK OF SEVERE STORMS ALONG THE
CENTRAL GULF COAST REGION EARLY WEDNESDAY AS THIS AREA OF LOW
PRESSURE MOVES EAST ACROSS MISSISSIPPI AND ALABAMA.

STAY TUNED FOR ADDITIONAL UPDATES FROM THE NATIONAL WEATHER SERVICE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR
SEVERE WEATHER SHOULD NOT BE NEEDED THROUGH SATURDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 6:17 AM CDTFire Weather WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more24 hr

Nearby

Freeze Warnings in Alabama, 2007Freeze Warnings in Mississippi, 2007Freeze Warnings in Florida, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.